# SDR MWEA011136

- Difficulty date: August 22, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991151551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP LOCATED AT STATION 160 FROM APPROXIMATELY LONGERON 5 LEFT TO LONGERON 17 LEFT JUST FORWARD OF PAX DOOR JAMB IS CORRODED OUT OF LIMITS. REMOVED AND REPLACED CAP.
